I'm not sure what is going on with my body the last few months. I usually get my period around the 2nd of the month every month, but the past six months have been really strange. In Jan I got it on the 2nd, Feb I got it the 5th, March I got it the 7th, April I got it the 9th, then in may I didn't get it until the 20th. Its now June 20th and I haven't gotten it, I am worried that something could be wrong with me. Not just have my periods been strange but every month that I got it later a couple days after my period is over I start getting really sharp pain in my stomach and start spotting for a couple days, each period last about 6 days and the spotting afterwards last for about 3 to 4 days every month. I am really worried about this, can anybody help me figure out what it could be?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.